MAUDE Adverse Event Report: GENTHERM MEDICAL, LLC NORM-O-TEMP

GENTHERM MEDICAL, LLC NORM-O-TEMP
Model Number 111Z
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports that this device has a leak.Additional information: during the service evaluation, it was observed that there was a hole in the reservoir due to thermal decomposition.
 
Additional Manufacturer Narrative
Complaint #: (b)(4) received.The device was returned to the manufacturer and evaluated.

Brand Name
NORM-O-TEMP
Common Device Name
NORM-O-TEMP
Manufacturer (Section D)
GENTHERM MEDICAL, LLC
12011 mosteller rd
cincinnati 45241
Manufacturer (Section G)
GENTHERM MEDICAL, LLC
12011 mosteller rd
cincinnati OH 45241
Manufacturer Contact
angie gegner
12011 mosteller rd
cincinnati, OH 45241
5133265228
MDR Report Key21605093
Report Number1516825-2025-00003
Device Sequence Number8756895
Product Code DWJ
UDI-Device Identifier10613031861549
UDI-Public(01)10613031861549
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number111Z
Device Catalogue Number86154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2025
Initial Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown